# SDR QXEA200501602

- Difficulty date: December 1, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 19,299 hours, 27,243 cycles
- Engine: Pwa PW123D
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3035903CL250
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE. NR 2 ENGINE ITT GAUGE SHOWING 265 DEGREES ON TAXI OUT. OTHER ENGINE PARAMETERS NORMAL. ITT FLUCTUATED BETWEEN 265-450 DEGREES. MAINTENANCE INSPECTED AND FOUND T6 THERMOCOUPLER TRIM HARNESS BAD. REMOVED AND REPLACED HARNESS. GROUND RAN ENGINES  WITH NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
